National Taiwan Ocean University Institutional Repository:Item 987654321/26497
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 27320/39164
造访人次 : 2474248      在线人数 : 40
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/26497

题名: H 8 fuzzy control for time‐delay affine Takagi‐Sugeno fuzzy models: An ILMI approach
作者: Wen‐Jer Chang;Wei Chang;Cheung‐Chieh Ku
贡献者: 國立臺灣海洋大學:輪機工程學系
关键词: Takagi-Sugeno fuzzy model;time-delay system;Lyapunov-Razumikhin theorem;S-procedure
日期: 2009
上传时间: 2011-10-20T08:36:14Z
出版者: Journal of the Chinese Institute of Engineers
摘要: Abstract:This paper deals with the fuzzy based H-infinity control problem for time-delay affine Takagi-Sugeno (T-S) fuzzy models. A class of nonlinear time-delay systems is approximated by a time-delay affine T-S fuzzy model in this paper. Based on Lyapunov-Razumikhin theorem and S-procedure, the stability and stabilization problems are solved by employing a Parallel Distributed Compensation (PDC) type H-infinity fuzzy controller. The synthesis for the time-delay affine T-S fuzzy models is a Bilinear Matrix Inequality (BMI) problem and it can not be solved via a convex optimization algorithm. Hence, an Iterative Linear Matrix Inequality (ILMI) algorithm is used to solve the BMI problems in this paper. Finally, a numerical simulation for a delayed pendulum system is given to show the applications of the present approach.
關聯: 32(4), pp.501-512
URI: http://ntour.ntou.edu.tw/handle/987654321/26497
显示于类别:[輪機工程學系] 期刊論文

文件中的档案:

档案 描述 大小格式浏览次数
index.html0KbHTML212检视/开启


在NTOUR中所有的数据项都受到原著作权保护.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈